# SDR DXTA200601484

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 9,224 hours, 7,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bowl
- Part number: 99122813
- Condition: Cracked
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN AFTER NORMAL LANDING, F/O ASKED TO CHECK MY BRAKES SINCE HIS WENT FORWARD 1".  CHECKED MINE AND DID ONE BRAKE APPLICATION FOLLOWED BY MY BRAKE PEDALS GOING FULL FORWARD AND THE LOW BRAKE PRESSURE AND ANTI-SKID ANNUNCIATOR.  I USED THE T/R TO STOP.  NO EMERG BRAKING WAS USED.  FLUID ON GROUND BY NOSE GEAR.  UPON TROUBLESHOOTING, FOUND ANTI-SKID FILTER BOWL TO BE CRACKED.  REMOVED OLD FILTER BOWL AND REPLACED W/NEW FILTER BOWL AND FILTER O-RINGS.  FUNCTION CHECK GOOD.  NO LEAKS, AND BLED BRAKES IAW CITATION 560 ULTRA MM CH 32-42-06.
